# SDR DL764021418

- Difficulty date: December 6, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 6,663 hours, 3,030 cycles
- Engine: Ge CF680
- Engine time: 6,204 hours, 2,509 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE L GEN CONT TRIPPED OCCURRED WHILE TRYING TO ELECTRICALLY OPEN EN CHANCED COCKPIT DOOR.  STARTED APU THEN REFERRED TO QRH.  RESET WAS SUCCESSFUL EXCEPT L BUS TIE REMAINED OPEN.  GEN OPERATED NORMALLY FOR REMAINDER OF FLIGHT.  ALL BITE ON BPCU L AND R GCUS, NO FAULTS.  RESET LT BUS TIE.  ACCOMPLISHED ENGINE RUN.  ELEC LOADS AND VALUES NORMAL.  APPLIED FULL ELEC LOAD.  NO FURTHER TRIPS NOTED.
